# SDR GTIA030744

- Difficulty date: October 5, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Liner
- Part number: 59306451
- Part serial: 48051
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 2 ENGINE INLET ACOUSTIC LINING DAMAGED 15 BY 39 SECTION MISSING NO DAMAGE TO HONEYCOMB STRUCTURE.  REMOVED AND REPLACED NR 2 ENGINE NOSE COWL AS REQUIRED.  NO FURTHER DEFECTS NOTED.  (M)
